A characterization of artinian rings whose endomorphism rings have finite global dimension

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We prove that i;……eft artinian ring having the property that for every idempotent e, the rin;…#x2227;…as finite global dimension then ∧ i;…uotient of an hereditary artinian ring.

Original languageEnglish (US)
Pages (from-to)37-38
Number of pages2
JournalProceedings of the American Mathematical Society
Volume104
Issue number1
DOIs
StatePublished - Sep 1 1988

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A characterization of artinian rings whose endomorphism rings have finite global dimension'. Together they form a unique fingerprint.

  • Cite this